# SDR UPS99829296

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 533.375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, NR 1 STUB LWR SKIN IS CRACKED AT STA XFS533.375 AND XOLDO57.500.  REPAIRED AREA IAW SRM 57-2-1A.
